Medications that trigger sleepwalking may inadvertently put the patient at risk of injury to themselves and/or others, and contribute to poor treatment adherence. The aim of this study was to systematically review the literature to identify drugs that may increase the risk of sleepwalking. A search of CINAHL, EMBASE, PsycINFO, PubMed, and ScienceDirect was conducted with the keywords 'sleepwalking' OR 'somnambulism'. Of the original 83 sourced papers, 62 met the inclusion criteria and were subsequently included for review. Twenty-nine drugs, primarily in four classes-benzodiazepine receptor agonists and other gamma aminobutyric acid (GABA) modulators, antidepressants and other serotonergic agents, antipsychotics, and β-blockers-were identified as possible triggers for sleepwalking. The strongest evidence for medication-induced sleepwalking was for zolpidem and sodium oxybate. All other associations were based on case reports. This research highlights the importance of considering sleepwalking in risk profiles in clinical trials, particularly for drugs that enhance GABA activity at the GABAA receptor, enhance serotonergic activity, or block the activity of noradrenaline at β receptors. The results also have implications for prescribers to consider sleepwalking as a potential adverse effect and ensure that: 1) the patient is educated about a safe sleep environment; 2) they are encouraged to report the onset or exacerbation of sleepwalking, and 3) alternative treatments are considered if sleepwalking occurs.